MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK-EVIVA-2S-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It reported that a patient received a securmark breast marker on an unknown date in 2016.The patient reports that "worsening pain" was experienced; therefore, the marker was removed on an unknown date in 2017.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: investigation methods and findings: the device was not available for return; visual and functional analysis/testing could not be conducted for the described event.Cause/root cause: the sample was not returned for this complaint and there was limited patient-related information provided for this event.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review not performed.No lot number was provided; therefore, no dhr could be located or reviewed.

Brand Name
SECURMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC,INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24650259
Report Number1222780-2026-00133
Device Sequence Number9760741
Product Code NEU
UDI-Device Identifier05420045503628
UDI-Public05420045503628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMARK-EVIVA-2S-13
Device Catalogue NumberSMARK-EVIVA-2S-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown